# SDR XN0A1315

- Difficulty date: April 1, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- Aircraft time: 43,157 hours, 20,940 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Krueger Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLASHING KRUEGER LIGHT AFTER SLATS RETRACTED WITH CONFIG LIGHT ILLUMINATED AND RT LOW-SPEED AILERON CROSSHATCHED.  SLAT/FLAP HANDLE IN SLATS EXTEND, KRUEGER INDICATED EXTENDED AND LOW-SPEED AILERON INDICATED CONNECTED.  REMOVED AND REPLACED RT KRUEGER FLAP PICKOFF IAW A300 AMM CHAPTER 27-84-16, OPS CHECKS GOOD.  REACTIVATED RT KRUEGER FLAP IAW A300 AMM CHAPTER 27-00-00, LEAK CHECKS GOOD.  THIS ACTION CLEARS DI 6364.  PLACARDS REMOVED.  RT LOW-SPEED AILERON CROSSHATCHED SLAT/FLAP HANDLE IN SLATS EXTEND LSA INDICATED CONNECTED-CHECKED CONNECTOR 114V, CHECKED WIRES AND PINS.  CLEANED AND RESECURED.  OPS CHECKS NO DEFECTS NOTED REF A300 AMM CHAPTER 27-11-11.
